DOI 10.1177/106002809502900307
Tissue necrosis and necrotizing fasciitis after intramuscular administration of diclofenac.
Аннотация
OBJECTIVE
To report 6 cases of severe local reactions associated with intramuscular injection of diclofenac.
CASE SUMMARIES: Three patients developed extensive tissue necrosis at the injection site after intramuscular diclofenac. Necrotizing fasciitis in an additional 3 patients was associated with complications such as adult respiratory distress syndrome, renal failure, shock, and disseminated intravascular coagulation. Organisms were cultured from the necrotic site in 3 cases. Two patients died.
DISCUSSION: Tissue necrosis is a rare but serious complication of intramuscular administration of medicines, including nonsteroidal antiinflammatory drugs (NSAIDs). Pain often occurs at the time of the injection, but tissue necrosis typically becomes apparent a few days later. Necrotizing fasciitis is characterized by rapidly spreading infection with necrosis of fascia and subcutaneous fat.
CONCLUSIONS
Intramuscular administration of diclofenac may be associated with severe tissue necrosis or necrotizing fasciitis. Although rare, these serious complications should be considered when intramuscular injection of NSAIDs is contemplated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.